# SDR FDEA201112085216

- Difficulty date: December 8, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,951 hours, 22,420 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Broken
- Location: Door Hold Open
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR HOLD OPEN LOCK LEVER ASSY IS  BROKEN/DISASSEMBLED IN DOOR HINGE. PREVENTING DOOR FROM LATCHING.  INSTALLED LOCK COLLAR AT L1 DOOR. OPS CHECKED GOOD IAW AMM 52-11-08-4, AND MM 52-11-08.
